MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 07026889190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample from the patient was requested for investigation.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable values for two samples from the same patient tested with elecsys anti-hcv ii.The first complained sample (sample 3) was tested on two cobas 8000 e 801 module analyzers.The second complained sample (sample 4) was tested on an unknown roche analyzer.The sample results were reported outside of the laboratory.On (b)(6) 2022, a first sample collected from the patient was tested using the abbott alinity hepatitis c method, resulting in a value of 3.83 s/co (reactive).On (b)(6) 2022, a second sample collected from the patient was tested using the abbott real time hcv viral load quantification method, resulting in a value of 5311136 iu/ml (6.72 log).On (b)(6) 2022, a third sample collected from the patient was tested using the elecsys anti-hcv on the first e 801 analyzer, resulting in a value of 0.0439 coi (non reactive).This sample was repeated on a second e 801 analyzer on (b)(6) 2022, resulting in a non-reactive value.On (b)(6) 2022, a fourth sample collected from the patient on (b)(6) 2022 was tested on an unknown roche analyzer on (b)(6) 2022, resulting in a value of 0.045 coi (non reactive).On (b)(6) 2022, a fifth sample collected from the patient was tested with the cobas hcv pcr viral load/hcv pc quantitative kit, resulting in a value of 1400000 iu/ml (7.15 log).On (b)(6) 2022, a sixth sample collected from the patient was tested using the riba anti hcv- immunoblot 3rd generation method, resulting in the following: conclusion: indeterminate core: negative ns3-1: 3+ ns3-2: negative ns4: negative ns5: negative.On (b)(6) 2022, a seventh sample collected from the patient was tested twice on the second e 801 analyzer, resulting in values of 1.27 coi (reactive) and 1.22 coi (reactive).A serial number of the first e 801 analyzer is (b)(4).It was asked, but it is not known what the serial numbers were for the second e 801 analyzer or unknown roche system.Sample 3 was tested using elecsys anti-hcv reagent lot 58750101, with an expiration date of 30-nov-2022.Sample 4 was tested using elecsys anti-hcv reagent lot 587906.The expiration date for this lot was requested, but not provided.
 
Additional Manufacturer Narrative
The serial numbers of the e 801 analyzers have been confirmed as follows: first e 801 = serial number (b)(6).Second e 801 = serial number (b)(6).No samples from the patient were available for investigation.Calibration and control data were acceptable.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15261657
Report Number1823260-2022-02508
Device Sequence Number5887208
Product Code MZO
UDI-Device Identifier04015630939947
UDI-Public04015630939947
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P140021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number07026889190
Device Lot Number58750101, 587906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient SexMale